# SDR DHL2000703005

- Difficulty date: October 6, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 17806025
- Part serial: 1180
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT GYRO FLAG ON CAPTAINS ADI AND FLIGHT DIRECTOR FLAGS ON BOTH CAPTAINS AND F/OS.  REMOVED AND REPLACED FLIGHT DIRECTOR COMPUTER.
